MathSciNet Relay Station
MathSciNet bibliographic data
MR693680 (84i:49093) 49G99 (33A65)
Hwang, C.; Shih, Y. P. Laguerre series direct method for variational problems. J. Optim. Theory Appl. 39 (1983), no. 1, 143–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement